# SDR ASOA201705311606

- Difficulty date: May 31, 2017
- Submitted: June 2, 2017
- Operation: Air carrier
- Aircraft: N744EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10157
- Aircraft time: 31,197 hours, 22,519 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: CC670340941
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 280 FLOORBEAM CORRODED ON FWD SIDE. REMOVED AND REPLACED THE LT SIDE FLOORBEAM IAW SRM 51-42-06-001-001-A01, 51-42-13-001-001-A01, AND 51-42-22-001-001-A01.
